MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08463662001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 750240 and the expiration date was not provided.Customer material was requested for investigation.No issues were identified during a review of the alarm trace data.Sample probe cleaning was performed as part of troubleshooting.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable magnesium (mg2) results for one patient sample tested on a cobas c 503 module.The initial magnesium result was 1.44 mmol/l and the repeat results were 0.796 mmol/l and 0.784 mmol/l.The questionable result was not reported outside the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The requested customer material, a laboratory water sample, was not returned for investigation.Contamination of the probe was not excluded as the troubleshooting did not solve the issue.The field service engineer performed all adjustments and the sample probe was exchanged.The investigation determined that the issue is consistent with insufficient maintenance and the service actions resolved the issue.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18650181
Report Number1823260-2024-00334
Device Sequence Number17920182
Product Code JJE
UDI-Device Identifier07613336158784
UDI-Public07613336158784
Combination Product (Y/N)Y
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown